# SDR 98UAL900225

- Difficulty date: May 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO SFO DUE TO A BLEED VALVE PROBLEM.  *S/D*  LEFT ENGINE BLEED SYSTEM WAS CLOSING OFF DUE TO TEMPERATURE.  LEFT ENGINE FAN AIR MODULATING VALVE TEMPERATURE SENSOR AND LEFT ENGINE AIR BLEED OVERTEMP SENSOR REPLACED.  NO PNEUMATIC WRITE-UPS SINCE DIVERSION.
